# SDR UIEA9603

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Engine: Pwa JT9D7J
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane Control
- Part number: 7479555
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ENGINE REPAIRED BY LUFTHANSA, FIRST FLIGHT AFTER INSTALLATION.  NR 1 ENGINE STALL WHILE CLIMBING THROUGH 10,000 FEET.  FLT NR GTI900/31, LUXEMBOURG-TURIN-ENGINE SHUT-DOWN.  ENGINE RE-START ATTEMPT UNSUCCESSFUL.  AIRCRAFT RETURNED TO LUXEMBOURG BORESCOPE HPC/HRT NORMAL, MAGNETIC PLUGS, OIL FILTERS, FUEL FILTER, INLET, EXHAUST - OK.  INSPECT PT2/TT2 LINES, FUEL PUMP FP12, 3-WAY VALVE - OK.  INSPECT VSV UNISON RINGS SPACERS - OK.  REPLACE ENGINE VANE CONTROL, ACCOMPLISH TRIM RUN, POWER RUN - ENGINE OPS NORMAL.
